MODNET
Research Training Network in Model Theory
Publications > Preprint server > Preprint Number 513

Preprint Number 513

Previous Next Preprint server


513. Omar Leon Sanchez
Corrigendum to the paper: Geometric Axioms for Differentially Closed Fields with Several Commuting Derivations
E-mail:

Submission date: 14 October 2012.

Abstract:

Correction to the paper published in Journal of Algebra, Vol. 362, pp.107-116, 2012. (Modnet preprint Nr 307).

Mathematics Subject Classification:

Keywords and phrases:

Full text arXiv 1210.3258: pdf, ps.


Last updated: October 16 2012 07:16 Please send your corrections to: